This link has direct implications for this discussion. 😮
What is says is that doctors at Johns Hopkins have discovered that a lack of [B]ATP[/B]can cause tinnitus. You should read the article.
I hope tears don’t hurt keyboards. This tingling is not from CIDP; God’s Spirit has moved my spirit. Thank you Saint Linda. I am truly humbled by your prayer. :’)
What a bad/good roller coaster ride?
Just good to hear they’ve found some sort of ‘balance’ to each ‘therapy’ I guess?
I was super lucky to skip the ‘chemo’ and go straight to the AI’s [chemos by another name] and I know what all it can do to your mind and body! The best thing is to straight out CHILL out and take things as they come…when your INTERNAL self says SOMETHING isn’t ‘right’ speak up, and very loudly… You and only you know or have a clue as to the what-alls are going on. My docs’ now that I have good attenentive ones, do not IGNORE my concerns…I’ve been right 3 of 4 so far..and honestly I don’t want to be right anymore?
BUT getting things RIGHT ASAP has kept a lot of issues from getting worse. Who needs compounding issues on other issues? Nuff already.
Go forth and be productively, politely assertive! Hope you get results and fast!